# SDR GUUA94532110810A

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,320 hours, 37,036 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Intermittent
- Location: Warning Horn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GEAR WARNING HORN CANCELLATION BUTTON INTERMITTENTLY INOPERATIVE.  REPLACED LANDING GEAR WARNING HORN SILENCE SWITCH.  LANDING GEAR OPS CHECK GOOD.
